# SDR DALA2024040203984

- Difficulty date: March 31, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 62,189 hours, 44,061 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Dirty
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9501 -MISC/DE- THE "TAILCONE UNLOCK" MASTER CAUTION ILLUMINATED THREE TIMES DURING FLIGHT. THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED BY ATC FOR THE CREW. EWR MAINTENANCE CLEANED THE CONNECTOR PLUGS OF BOTH THE INTERNAL AND EXTERNAL TAILCONE UNLOCK SWITCHES. THE DCU WAS ALSO REPLACED PER AMM 31-43. THE OPERATIONAL TEST WAS GOOD. THE "TAILCONE UNLOCKED" MASTER CAUTION MESSAGE HAS NOT RETURNED. THE AIRCRAFT IS OK FOR SERVICE. NO THIRTY DAY HISTORY. (LP #5287624)
